# SDR CALA2017051501446

- Difficulty date: May 15, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 72,317 hours, 8,142 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GREEN EEL STRIP INOP SEAT 52ABC. SECURED LIGHT CONNECTOR AND TESTED GOOD PER AMM 33-50-96-704-006.
